# SDR ASAA2023010141342

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 25,357 hours, 7,765 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER "ELEC" LIGHT ILLUMINATED ON THE OVERHEAD ELECTRICAL PANEL. GROUNDED - YES. HAD AUX BATTERY CHARGER MESSAGE PERFORMED B737-900 FIM 24-31 TASK 801 FAULT CLEARED. BITE CHECK GOOD.
